Harmonic maps on planar lattices
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 25 (1997) no. 3-4, p. 713-730
@article{ASNSP_1997_4_25_3-4_713_0,
     author = {M\"uller, Stefan and Struwe, Micha\"el and \v Sver\'ak, Vladim\'\i r},
     title = {Harmonic maps on planar lattices},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 25},
     number = {3-4},
     year = {1997},
     pages = {713-730},
     zbl = {1004.58007},
     mrnumber = {1655538},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1997_4_25_3-4_713_0}
}
Müller, Stefan; Struwe, Michael; Šverák, Vladimir. Harmonic maps on planar lattices. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 25 (1997) no. 3-4, pp. 713-730. http://www.numdam.org/item/ASNSP_1997_4_25_3-4_713_0/

[1] F. Bethuel, Weak convergence of Palais-Smale sequences for some critical functionals, Calc. Var. 1 (1993), 267-310. | MR 1261547 | Zbl 0812.58018

[2] F. Bethuel, On the singular set of stationary harmonic maps, Manusc. Math. 78 (1993), 417-443. | MR 1208652 | Zbl 0792.53039

[3] R.R. Coifman - P.-L. Lions - Y. Meyer - S. Semmes, Compensated compactness and Hardy spaces, J. Math. Pures Appl. 72 (1993), 247-286. | MR 1225511 | Zbl 0864.42009

[4] D. Christodoulou - S. Tahvildar-Zadeh, On the regularity of spherically symmetric wave maps, Comm. Pure Appl. Math. 46 (1993), 1041-1091. | MR 1223662 | Zbl 0744.58071

[5] L.C. Evans, Partial regularity for stationary harmonic maps into spheres, Arch. Rat. Mech. Anal. 116 (1991), 101-113. | MR 1143435 | Zbl 0754.58007

[6] C. Fefferman - E.M. Stein, Hp spaces of several variables, Acta Math. 129 (1972), 137-193. | MR 447953 | Zbl 0257.46078

[7] A. Freire - S. Müller - M. Struwe, Weak Convergence of Wave Maps from (1 +2)-Dimensional Minkowski Space to Riemannian Manifolds, Invent. Math. (to appear). | MR 1483995 | Zbl 0906.35061

[8] A. Freire - S. Müller - M. Struwe, Weak Compactness of Wave Maps and Harmonic Maps, preprint (1996).

[9] F. Hélein, Regularité des applications faiblement harmoniques entre une surface et une variteé Riemannienne, C. R. Acad. Sci. Paris Ser. I Math. 312 (1991), 591-596. | MR 1101039 | Zbl 0728.35015

[10] P.L. Lions, The concentration compactness principle in the calculus of variations, the limit case, part II, Rev. Mat. Iberoam. 12 (1985), 45-121. | MR 850686 | Zbl 0704.49006

[11] S. Müller - M. Struwe, Global Existence of Wave Maps in 1 + 2 Dimensions for Finite Energy Data, Top. Methods Nonlinear Analysis, 7 (1996), 245-259. | MR 1481698 | Zbl 0896.35086

[12] S. Müller - M. Struwe, Spatially Discrete Wave Maps in 1+2 Dimensions, in preparation.